RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 31, Issue 4  


On infinitesimal operators of Markov processes
M. G. Shur
731
Uniqueness classes of solutions of the Cauchy problem for linear equations with increasing coefficients
Ya. I. Zhitomirskii
763
Commutative rings with a finite number of indecomposable integral representations
Yu. A. Drozd, A. V. Roiter
783
Representations of finite groups over number rings
P. M. Gudivok
799
Harmonic functions representable by Green's integrals. II
E. D. Solomentsev
835
The methods of algebraic topology from the viewpoint of cobordism theory
S. P. Novikov
855
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019